MathSciNet Relay Station
MathSciNet bibliographic data
MR1910324 11M06 (11J86)
Molteni, G. Some arithmetical properties of the generating power series for the sequence $\{\zeta(2k+1)\}^\infty_{k=1}$. Acta Math. Hungar. 90 (2001), no. 1-2, 133–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement